# SDR DXTA200400424

- Difficulty date: October 14, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,424 hours, 2,087 cycles
- Engine: Allsn AE3007C
- Engine time: 3,424 hours, 2,087 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 23061826
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS L CAS MESSAGE CAME ON AT POWER APPLICATION FOR TAKE-OFF ( NO NOTICABLE CHANGE IN ENGINE OPERATION, ABORTED TAKE OFF.   INSTALLED NEW FILTER ELEMENT.  TEST RAN ENGINE WITH NO FURTHER DEFECTS NOR LEAKS.  WORK PERFORMED IAW MM CHAPTER 71-00 AND MM CHAPTER 73-21-400.
